# SDR ASAA2017072921491

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 13,955 hours, 4,621 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT.  ACFT GROUNDED.  NO HISTORY 30 DAYS. CONTROLLER FFR SHOWS SENSOR FAULT. RT SIDE FLIGHT DECK WINDOW HEAT OPS CHECKED NORMAL IAW AMM 30-41-00-710-801.
